Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Mar 10, 2015, 3:19 PM CDT for Milam County, Texas. It took effect at Mar 10, 2015, 4:40 PM CDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2015, 3:19 PM CDT (20:19 UTC)
- In effect from
- Mar 10, 2015, 4:40 PM CDT
- Expired
- Mar 11, 2015, 8:05 AM CDT
- In force
- 15 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Milam County, TX
The radar
The Ft Hood radar (KGRK), 30 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little River near Rockdale (RLRT2). The gauge peaked at 30.00 ft at Mar 10, 2015, 6:00 PM CDT.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 33 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08106350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
832
WGUS44 KFWD 102019
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
319 PM CDT TUE MAR 10 2015
...The National Weather Service in Fort Worth has issued a Flood
Warning for the following areas in Texas...
Little River Near Rockdale Affecting Milam County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC331-110819-
/O.NEW.KFWD.FL.W.0013.150310T2140Z-150311T1305Z/
/RLRT2.1.ER.150310T2140Z.150311T0000Z.150311T0105Z.NO/
319 PM CDT TUE MAR 10 2015
The National Weather Service in Fort Worth has issued a
* Flood Warning for
The Little River Near Rockdale.
* Until Wednesday morning...Or until the warning is cancelled.
* At 0215 PM Tuesday the stage was 29.79 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river should rise above flood stage by late Tuesday
afternoon and continue to rise to a crest near 30 feet by Tuesday
evening. the river should fall below flood stage by Tuesday
evening.
* At 30 feet Minor lowland flooding is expected along the left bank.
&&
LAT...LON 3075 9715 3071 9703 3074 9696 3083 9707
3078 9707
$$1 follow-up statement
134
WGUS84 KFWD 110113
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
813 PM CDT TUE MAR 10 2015
...The Flood Warning is cancelled for the following areas in Texas...
Little River Near Rockdale Affecting Milam County
...The Flood Warning continues for the following areas in Texas...
Navasota River Above Groesbeck Affecting Limestone County
Navasota River Near Easterly Affecting Leon and Robertson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC331-110143-
/O.CAN.KFWD.FL.W.0013.000000T0000Z-150311T1305Z/
/RLRT2.1.ER.150310T2237Z.150310T2300Z.150310T2303Z.NO/
813 PM CDT TUE MAR 10 2015
The Flood Warning is cancelled for
The Little River Near Rockdale.
* At 0715 PM Tuesday the stage was 29.96 feet.
* Flood stage is 30 feet.
* Fell below flood stage at 6 PM Tuesday.
* Forecast...The river will continue to fall to near 17 feet by
Wednesday evening.
&&
LAT...LON 3075 9715 3071 9703 3074 9696 3083 9707
3078 9707
$$
TXC293-111313-
/O.EXT.KFWD.FL.W.0011.000000T0000Z-150311T1353Z/
/GRST2.1.ER.150310T1215Z.150310T1930Z.150311T0153Z.NO/
813 PM CDT TUE MAR 10 2015
The Flood Warning continues for
The Navasota River Above Groesbeck.
* At 0715 PM Tuesday the stage was 7.16 feet.
* Flood stage is 7 feet.
* Minor flooding is occurring and is forecast to end Tuesday evening.
* Forecast...The river has crested and will continue to recede and
fall below flood stage by Tuesday evening.
&&
LAT...LON 3162 9663 3151 9652 3154 9641 3166 9652
$$
TXC289-395-111313-
/O.EXT.KFWD.FL.W.0012.000000T0000Z-150315T1525Z/
/EAST2.2.ER.150310T0922Z.150311T1800Z.150315T0325Z.NO/
813 PM CDT TUE MAR 10 2015
The Flood Warning continues for
The Navasota River Near Easterly.
* At 0715 PM Tuesday the stage was 22.29 feet.
* Flood stage is 19 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to a crest near 24 feet
by Wednesday evening. The river should fall below flood stage
Saturday night.
&&
LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Mar 10, 1:15 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Mar 10, 1:15 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 115 PM CDT TUE MAR 10 2015 .AVIATION... CONCERNS...AREAS OF FOG EXPECTED TO REDEVELOP OVERNIGHT TONIGHT. MOST OF THE FOG HAD DISSIPATED AT THE TAF SITES AS OF 18Z...AND CEILINGS HAD IMPROVED TO MVFR. EXPECT A CONTINUED GRADUAL IMPROVEMENT THROUGH THIS EVENING...WITH SKIES POSSIBLY TEMPORARILY CLEARING OUT THIS EVENING /02-04Z/. THE COMPUTER MODELS CONTINUE TO HAVE DIFFICULTY WITH THE FORECAST WITH SOME KEEPING LOW CLOUDS AND ONLY SOME LIGHT FOG /3-5SM VISIBILITIES/ OVERNIGHT. OTHER MODELS SHOW COMPLETE CLEARING. IF THE COMPLETE CLEARING OCCURS...AS WE HAVE INDICATED IN THE NORTH AND CENTRAL TEXAS TAFS...AREAS OF FOG WILL DEVELOP BY 06Z...AND THOUGH NOT IN THE TAFS...SOME LOCALLY DENSE FOG WILL BE POSSIBLE. FOR NOW HAVE JUST PLACED 1SM BR FOR 07Z UNTIL 16Z. IF THE CLOUDS DO MANAGE TO HANG IN THIS EVENING THROUGH THE OVERNIGHT PERIOD...WE WILL PROBABLY JUST SEE LOWER END MVFR CEILINGS WITH 3-5SM BR. CEILINGS AND VISIBILITIES SHOULD IMPROVE TO MVFR AROUND 18Z WEDNESDAY. NORTHERLY FLOW WILL PREVAIL THROUGH 00Z THURSDAY. 58 && .UPDATE... A MOSTLY CLOUDY DAY IS IN STORE FOR NORTH AND CENTRAL TEXAS BUT THERE SHOULD BE SOME THINNING OR CLEARING OF THE CLOUDS ACROSS OUR WESTERN COUNTIES THIS AFTERNOON. HAVE ADJUSTED HIGH TEMPERATURES FOR TODAY DOWN A LITTLE BIT DUE TO THE EXPECTED CLOUD COVER. VISIBILITIES ACROSS THE REGION CONTINUE TO IMPROVE THIS MORNING WITH MOST SITES REPORTING OVER 3 MILES. THE FOG AND DRIZZLE MENTION CONTINUES IN THE FORECAST FOR ANOTHER HOUR AND SHOULD MOSTLY BE DISSIPATED BY MIDDAY. ONE OF THE MAIN FORECAST CHALLENGES IN THE SHORT TERM WILL BE THE POTENTIAL FOR FOG OR DENSE FOG OVERNIGHT NIGHT AND WILL ADDRESS THIS IN THE AFTERNOON DISCUSSION. JLDUNN && .PREV DISCUSSION... /ISSUED 329 AM CDT TUE MAR 10 2015/ ALL THE RAIN HAS ENDED ACROSS NORTH TEXAS EARLY THIS MORNING WITH THE DEPARTING SHORT WAVE AND SURFACE LOW. LOW LEVEL MOISTURE WILL CONTINUE TO WRAP AROUND THE EASTWARD MOVING SURFACE LOW AND KEEP DEW POINTS ACROSS NORTH TEXAS IN THE MIDDLE AND UPPER 40S. THIS INFLUX OF LOW LEVEL MOISTURE COUPLED WITH THE SATURATED SOIL FROM THE RAIN MONDAY WILL RESULT IN AREAS OF FOG AND PATCHY DRIZZLE THROUGH MID MORNING. EXTENSIVE CLOUD COVER AND NORTH WINDS IN THE 5 TO 10 MPH RANGE SHOULD KEEP FOG FROM BECOMING DENSE BUT A FEW SPOTS COULD STILL BRIEFLY FALL BELOW 1 MILE. THE FOG SHOULD LIFT BY MID TO LATE MORNING BUT CLOUDS WILL REMAIN FOR MOST OF THE DAY WITH SOME CLEARING FROM WEST TO EAST IN THE AFTERNOON. MODELS ARE IN DISAGREEMENT ON THE DEVELOPMENT OF FOG LATE THIS EVENING AND OVERNIGHT...BUT WITH LIGHT WINDS...NEAR SATURATED GROUND AND DECREASING CLOUDS...AT LEAST PATCHY FOG IS POSSIBLE. ANY FOG OR LOW CLOUDS THAT FORM OVERNIGHT SHOULD DISSIPATE BY LATE MORNING WEDNESDAY AS BOUNDARY LAYER MIXING ENSUES. THE WEATHER PATTERN WILL CHANGE VERY LITTLE ACROSS NORTH TEXAS THROUGH THE END OF THE WEEK WITH A DEEP SOUTHERN BRANCH UPPER TROUGH ORIENTED JUST WEST OF THE REGION AND WEAK NORTHERLY FLOW AT THE SURFACE. A FEW SHOWERS ARE POSSIBLE ACROSS THE EASTERN ZONES ON THURSDAY AS A SURFACE LOW MOVES NORTHWARD FROM THE GULF UP THE LOWER MISSISSIPPI VALLEY. MODELS CONTINUE TO MERGE A PROGRESSIVE SHORT WAVE FROM THE PACIFIC NORTHWEST WITH THE PERSISTENT UPPER TROUGH OVER TEXAS AND MEXICO THIS WEEKEND. THIS MERGER WILL RESULT IN A DEEP...RETROGRADING CLOSED LOW. BUILDING UPPER LEVEL HIGH PRESSURE IN THE NORTHERN BRANCH OF THE JET WILL SHUNT THE UPPER LOW FARTHER INTO THE PACIFIC LATE IN THE WEEKEND. THIS PATTERN SHOULD KEEP NORTH TEXAS RAIN FREE AND MILD SATURDAY THROUGH MONDAY. TEMPERATURES TODAY WILL BE SLIGHTLY BELOW SEASONAL NORMALS DUE TO EXTENSIVE CLOUD COVER. AFTERNOON HIGHS WILL RANGE FROM THE UPPER 50S TO THE LOWER 60S. TEMPERATURES THE REMAINDER OF THE WEEK THROUGH EARLY NEXT WEEK WILL BE WARMER WITH HIGHS IN THE UPPER 60S TO LOWER 70S AND LOWS IN THE 40S AND LOWER 50S. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 46 72 50 69 / 10 5 5 5 10 WACO, TX 59 44 71 48 69 / 10 5 5 10 10 PARIS, TX 56 47 68 48 67 / 10 5 10 10 20 DENTON, TX 59 44 71 45 67 / 10 5 5 5 5 MCKINNEY, TX 59 46 70 48 69 / 10 5 5 5 10 DALLAS, TX 59 48 72 51 68 / 10 5 5 5 10 TERRELL, TX 59 45 70 49 67 / 10 5 5 10 20 CORSICANA, TX 59 48 70 48 68 / 10 5 10 10 20 TEMPLE, TX 61 44 71 47 69 / 10 5 5 10 10 MINERAL WELLS, TX 60 41 72 45 71 / 10 0 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/82
Hazardous weather outlook, Mar 10, 2:46 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 246 PM CDT TUE MAR 10 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 246 PM CDT TUE MAR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.